# SDR 2001FA0000382

- Difficulty date: September 6, 2001
- Submitted: October 4, 2001
- Operation: General aviation
- Aircraft: N81JD
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1184
- Engine: Lyc O360F1A6
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bolt
- Condition: Missing
- Location: Brake Cylinder
- Part time: 4,577 hours
- Component: Brake Cylinder
- Component part number: C30762
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LANDING GEAR WOULD NOT EXTEND IN FLIGHT.  AIRCRAFT WAS HOISTED UP AND THE GEAR EXTENDED AND LOCKED.  FOUND A BOLT MISSING FROM THE LEFT BRAKE CYLINDER.  PERFORMED SEVERAL GEAR RETRACTIONS AND OPS CHECKED OK.
